Jump to content
Sign in to follow this  
Daisy_Resha

Warning - antibiotics and contraceptive pill. LISTEN TO YOUR DR

Recommended Posts

Hi Ladies,

So i'm on a huge emotional downer and just need some support. I found out today that i am pregnant... about 6 weeks. It is my first pregnancy, i'm 2 months post op and it was definitely unplanned, the doctor thinnks that all the meds i was on after surgery affected the contraceptive pill i was on and effectively stopped it from working.

I dont mean to start a pro/anti abortion debate here. But seeing as this is definitely not the right time in my personal life, I have decided to get a termination tomorrow morning. My partner supports, and agrees with my decision 100% and is great about it. But seeing as this is my first time dealing with this I am scared and hormones are making me extremely emotional, I'm tired all the time, no matter how much sleep i get, and not to mention morning sickness should actually be called "all day" sickness.

Just be careful ladies, use condoms post surgery until you're off all meds!

Share this post


Link to post
Share on other sites

I'm really sorry to hear this Daisy... I would hate to be in your shoes. You have to do what is right for you, no matter what anyone else has to say. I've had a termination and I can tell you, this wont be easy and you can expect to grieve, but you will be ok! Good luck xxx

Share this post


Link to post
Share on other sites

Thank you for your kind words Angela. Although I know that progressing with this pregnancy is not possible for me at the moment I know tomorrow will be an emotionally difficult day.

Having support from ladies on here is invaluable.

I do just wish I had thought about this post op so I wouldn't have to go through the process tomorrow.

Share this post


Link to post
Share on other sites

Oh Daisy_Resha, what a difficult time this must be for you. The hormones can't be helping much either..

So great that you have a supportive partner who agrees with your choice (and it is your choice).

Very brave of you to put this up as a warning for other ladies. I think the fact that certain drugs can interfere with contraception is something that a lot of doctors gloss over (or even neglect to mention) and it can have very serious consequences.

Sending you hugs and support for what must be a very trying time. Be sure to take good care of yourself (physically and emotionally) and perhaps even consider visiting a counsellor to talk through your feelings afterwards xx

Share this post


Link to post
Share on other sites

Oh...Daisy_Resha, sososo sorry to know you in such an difficult position. :(

Thanks for letting us girls know about this, it takes lots of courage!! Thanks!

ON the bright side, you have a supportive man beside you, it's very important in this time in your life, glad to know you've found THE GUY!!

Good luck for tomorrow, Daisy!! Just remember, my heart goes with you and you have our best wishes. Take care!

Share this post


Link to post
Share on other sites

Ohhh Daisy!! you are certainly very brave for posting this,, i really don't know what i would do in your situation. So sorry to hear you have to go through this, but like the other girls have said as long as you are doing it for YOU then thats all that matters..

My thoughts will be with you tomorrow xx

Share this post


Link to post
Share on other sites

So sorry to hear daisy_resha :(

They really don't give you enough info about meds mixing and contraceptive pills not being as effective in conjunction with other prescriptions. I know all about the all day sickness, I was extremely ill throughout both my pregnancies. I lost 10-12 kgs in the first 3 months with each child.

My thoughts are with you during this emotional time x

Share this post


Link to post
Share on other sites

Oh Daisy!!! i am so so sorry to hear you have to go through this. All our thoughts will be with you tomorrow. it is great that you are able to make the best decision for you and that your partner is 100% supportive - you have found yourself a good one.

Good luck hun xx

Share this post


Link to post
Share on other sites

I'm so sorry you have to go through this I will be thinking of you tomorrow. It's a good thing that you have started this thread like the others have said dr don't always give you this sort of information and now you have made other aware and they will know to be careful.

Good luck

Share this post


Link to post
Share on other sites

Very brave of you to post this. And I'm very glad to see that everyone is being so supportive of you making what must be a very difficult decision. You have to do what is best for you.

Thinking of you tomorrow.

Share this post


Link to post
Share on other sites

Sending huge hugs your way. Such a huge decision to make. Be comfortable in your choices, as hard as it may be, you need to do what is right for you at this time in your life.

I agree also, as much as we all know the risks of antibiotics and the pill, the Dr's really should reiterate it more before surgery.

Good luck tomorrow. I will be thinking of you. xxx

Share this post


Link to post
Share on other sites

Thankyou so much ladies. Reading all your posts really did ease my worries and this is exactly why I will continue to use

This forum for a long long time. I feel like all of you are my friends even though we've never met.

Big hugs and kisses to everyone xoxox

Share this post


Link to post
Share on other sites

Oh wow, this is heartbreaking. I assume it would never be an easy thing to go through but you are so brave for being open about it. Doctors definitely need to drive this point home as I don't recall having the discussion at all? Best of luck with it all, we'll all be thinking of you :)

Share this post


Link to post
Share on other sites

Oh Daisy, so sorry.

So many exciting things going through your head when deciding to get this surgery you don't think of stuff like this. Thank you for posting as a reminder to others.

Hope everything goes ok tomorrow. You'll have a lot of cyber support from everyone here xo

Share this post


Link to post
Share on other sites

Hey daisy resha, wow that's a bit of a suprise I'm sure. I actually asked my PS how long i would hav to wait before falling pregnant after I had BA and he said there is no time he said that the breasts just will be a lot more tender it would be fine so on a positive note ur boobs will still be fine. As for having an abortion well that's only up to u and ur partner and alot of girls have them so don't feel alone personally I dont know what I would do in ur situation but i know if I didnt feel I could give the baby the best life due to the life situation I was in I would definately be thinking twice about bringing a baby into the world, good luck tomoz Hun it will be tuff but u will be fine

Share this post


Link to post
Share on other sites

Good luck tomorrow Daisy and I'm sure you'll do fine.

Its such a hard decision to make and you have definatley made the right one. Its not fair on either of you to have to do this but your very lucky you have such a supportive partner.

Let us know how you go. And all our thoughts are with you. Chin up

xx

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×